# SDR 2001UALA00886

- Difficulty date: May 10, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 65,706 hours, 17,184 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AT LOW POWER SETTING ON CLIMB UNDER 1.20 EPR RT ENG LAGGED LT BY .15 EPR AND 15 PERCENT N1, ABOVE 1.20 EPR AT CRUISE OKAY.  ON DESCENT AT LOW ALT RT LAGGED BY .15 EPR AND 20.0 EPR.
